Nagoya Mathematical Journal

Quantum (sln,Vn) link invariant and matrix factorizations

Yasuyoshi Yonezawa

Full-text: Open access

Abstract

In this paper, we give a generalization of Khovanov-Rozansky homology. We define a homology associated to the quantum (sln,Vn) link invariant, where Vn is the set of fundamental representations of Uq(sln). In the case of an oriented link diagram composed of [k,1]-crossings, we define a homology and prove that the homology is invariant under Reidemeister II and III moves. In the case of an oriented link diagram composed of general [i,j]-crossings, we define a normalized Poincaré polynomial of homology and prove that the normalized Poincaré polynomial is a link invariant.

Article information

Source
Nagoya Math. J., Volume 204 (2011), 69-123.

Dates
First available in Project Euclid: 5 December 2011

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1323107838

Digital Object Identifier
doi:10.1215/00277630-1431840

Mathematical Reviews number (MathSciNet)
MR2863366

Zentralblatt MATH identifier
1271.57033

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Yonezawa, Yasuyoshi. Quantum $(\mathfrak{sl}_{n},\wedge V_{n})$ link invariant and matrix factorizations. Nagoya Math. J. 204 (2011), 69--123. doi:10.1215/00277630-1431840. https://projecteuclid.org/euclid.nmj/1323107838


Export citation

References

  • [1] H. Awata and H. Kanno, Changing the preferred direction of the refined topological vertex, preprint, arXiv:0903.5383 [hep.th]
  • [2] S. Cautis and J. Kamnitzer, Knot homology via derived categories of coherent sheaves, II, slm case, Invent. Math. 174 (2008), 165–232.
  • [3] P. Freyd, D. Yetter, J. Hoste, W. B. R. Lickorish, K. Millett, and A. Ocneanu, A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. (N.S.) 12 (1985), 239–246.
  • [4] D. Gepner, Fusion rings and geometry, Comm. Math. Phys. 141 (1991), 381–411.
  • [5] M. Khovanov and L. Rozansky, Virtual crossing, convolutions and a categorification of the SO(2N) Kauffman polynomial, J. Gökova Geom. Topol. GGT 1 (2007), 116–214.
  • [6] M. Khovanov and L. Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008), 1–91.
  • [7] M. Mackaay, M. Stosic, and P. Vaz, The 1,2-coloured HOMFLY-PT link homology, Trans. Amer. Math. Soc. 363 (2011), 2091–2124.
  • [8] V. Mazorchuk and C. Stroppel, A combinatorial approach to functorial quantum $\mathfrak{sl}_{k}$ knot invariants, Amer. J. Math. 131 (2009), 1679–1713.
  • [9] H. Murakami, T. Ohtsuki, and S. Yamada, Homfly polynomial via an invariant of colored plane graphs, Enseign. Math. (2) 44 (1998), 325–360.
  • [10] J. H. Przytycki and P. Traczyk, Invariants of links of Conway type, Kobe J. Math. 4 (1988), 115–139.
  • [11] L. Rozansky, personal communication, May 2007.
  • [12] J. Sussan, Category $\mathcal{O}$ and $\mathfrak{sl}_{k}$ link invariants, Ph.D. dissertation, Yale University, Princeton, 2007.
  • [13] B. Webster and G. Williamson, A geometric construction of colored HOMFLYPT homology, preprint, arXiv:0905.0486 [math.GT]
  • [14] H. Wu, Matrix factorizations and colored MOY graphs, preprint, arXiv:0803.2071 [math.GT]
  • [15] H. Wu, A colored sl(N)-homology for links in S3, preprint, arXiv:0907.0695 [math.GT]
  • [16] Y. Yonezawa, Matrix factorizations and double line in $\mathfrak{sl}_{n}$ quantum link invariant, preprint, arXiv:math/0703779 [math.GT]
  • [17] Y. Yonezawa, Matrix factorizations and intertwiners of the fundamental representations of quantum group $U_{q}(\mathfrak{sl}_{n})$, preprint, arXiv:0806.4939 [math.QA]
  • [18] Y. Yonezawa, Quantum $(\mathfrak{sl}_{n},\wedge V_{n})$ link invariant and matrix factorizations, Ph.D. dissertation, Nagoya University, Nagoya, Japan, arXiv:0906.0220 [math.GT]
  • [19] Y. Yoshino, Cohen-Macaulay Modules over Cohen-Macaulay Rings, Lond. Math. Soc. Lect. Note Ser. 146, Cambridge University Press, Cambridge, 1990.
  • [20] Y. Yoshino, Tensor products of matrix factorizations, Nagoya Math. J. 152 (1998), 39–56.